Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 127, NWS Tulsa, OK

July 10, 20216 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2021, 6:47 PM CDT for 6 counties in Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 6:47 PM CDT (23:47 UTC)
Expired
Jul 10, 2021, 7:30 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mayes County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 11 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:48 PM CDTTSTM WND DMG4 Sw Vera, OKREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 3:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

787 
WUUS54 KTSA 102347
SVRTSA
OKC097-113-131-143-145-147-110030-
/O.NEW.KTSA.SV.W.0127.210710T2347Z-210711T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
647 PM CDT Sat Jul 10 2021

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Southwestern Mayes County in northeastern Oklahoma...
  Southwestern Washington County in northeastern Oklahoma...
  Northern Wagoner County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...

* Until 730 PM CDT.

* At 647 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northeast of Collinsville to 4 miles
  northwest of Owasso to 6 miles west of Sperry, moving southeast at
  55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Claremore...                      Owasso...
  Skiatook...                       Catoosa...
  Collinsville...                   Verdigris...
  Chouteau...                       Inola...
  Sperry...                         Oologah...
  Vera...                           Turley...
  Tulsa International Airport...    Taiwah...
  Tiawah...                         Mazie...
  Murphy...                         

This includes Interstate 44 between mile markers 223 and 254.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 9514 3599 9533 3606 9593 3640 9625
      3643 9601 3649 9579
TIME...MOT...LOC 2347Z 303DEG 48KT 3641 9580 3632 9590 3632 9610 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
687 
WWUS54 KTSA 110005
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
705 PM CDT Sat Jul 10 2021

OKC113-147-110015-
/O.CAN.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Osage OK-Washington OK-
705 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

The severe winds from the storms which prompted the warning have 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
      3638 9600 3643 9585 3642 9581 3644 9581
      3646 9573
TIME...MOT...LOC 0005Z 304DEG 27KT 3634 9569 3625 9579 3625 9599 

$$

OKC097-131-143-145-110030-
/O.CON.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Rogers OK-Mayes OK-Wagoner OK-Tulsa OK-
705 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN ROGERS...SOUTHWESTERN MAYES...NORTHERN WAGONER AND
NORTHEASTERN TULSA COUNTIES...

At 705 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Claremore to 3 miles east of
Owasso to near Turley, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Chouteau...                       Inola...
Sperry...                         Oologah...
Turley...                         Tulsa International Airport...
Taiwah...                         Tiawah...
Mazie...                          Murphy...

This includes Interstate 44 between mile markers 224 and 254.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
      3638 9600 3643 9585 3642 9581 3644 9581
      3646 9573
TIME...MOT...LOC 0005Z 304DEG 27KT 3634 9569 3625 9579 3625 9599 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy
863 
WWUS54 KTSA 110028
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
728 PM CDT Sat Jul 10 2021

OKC097-131-143-145-110038-
/O.EXP.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Rogers OK-Mayes OK-Wagoner OK-Tulsa OK-
728 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS...SOUTHWESTERN
MAYES...NORTHERN WAGONER AND NORTHEASTERN TULSA COUNTIES WILL EXPIRE
AT 730 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
      3638 9600 3643 9585 3642 9581 3644 9581
      3646 9573
TIME...MOT...LOC 0028Z 270DEG 48KT 3618 9538 3609 9548 3609 9568 

$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:25 PM CDT, 22 minutes earlier.

Area forecast discussion, Jul 10, 6:25 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
625 PM CDT Sat Jul 10 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Strong to severe thunderstorms ongoing along/north of I-44 will
affect nern OK and nwrn AR sites early in the period, and gradually
shift southward with time later tonight into sern OK and west central
AR. MVFR cigs, IFR/LIFR vsbys, and gusty outflow wind expected with
the convection. MVFR cigs are expected to develop most sites behind
the cold front that will move through the area tonight. MVFR cigs
likely continue nern OK and nwrn AR sites through late Sunday
morning, gradually becoming low VFR by afternoon, with scattered TSRA
expected to develop with afternoon heating under mid/upper level
trough.

&&

.PREV DISCUSSION... /Issued 159 PM CDT Sat Jul 10 2021/

DISCUSSION...
A cold front was located across SE KS with a few showers and
storms along it at the time of writing. This front will be the
focus for storm development a little later this afternoon and
evening. In the meantime, isolated to widely scattered showers
with rumble of thunder occasionally have developed and are
developing across parts of E OK and NW AR thanks to a pocket of
warm air advection in the 850 to 700mb levels and a small short
wave trough embedded within the longer wave passing through the
region. Isolated pop up showers and occasional rumbles of thunder
will continue through the afternoon ahead of the main line of
activity expected later this afternoon and evening.

By mid afternoon, strong to severe storms are expected to erupt
along an incoming cold front across central and SE KS. Discreet
development early on is expected to become linear relatively
quickly. The reasoning behind this most likely lies within nearly
uniform direction of flow along the cold front with a gradual
increase in wind speed with height.

The environment for today continues to trend toward favorable
conditions for severe weather to maintain and develop within our
area later this afternoon and evening. It is and will be rather
unstable this afternoon and evening with SBCAPE easily exceeding
3500J/kg across northeast Oklahoma with pockets closer to 4500J/kg
(especially where pooling can occur closer to the front which is
currently seen across S KS on the latest mesoanalysis). Values
near or greater than 2500J/kg will be common elsewhere. These
elevated instability values are and will be driven by high dew
points well into the 70s and temperatures in the upper 80s to
lower 90s. Mid level lapse rates are not as impressive (not that
they were too impressive to begin with) with rates around 7C/km
though localized pockets near 7.5C/km are possible. The melting
level is also a little on the high side at around 600mb. With that
said, marginally severe hail still remains possible within the
most robust updrafts, especially earlier in storm evolution where
storms will tend to be a little more discreet at onset. The
greatest threat for severe hail will generally be north and
northwest of I-44 this evening with hail up to ping pong ball size
possible. Shear will be sufficient for organized severe weather.
Effective bulk shear is still trending to exceed 40kts along and
ahead of the line while SRH in the lowest 1km may approach
100m^2/s^2 locally (especially within a small corridor near the
OK/KS border with forecast hodographs suggesting some curvature
(north and northwest of I-44) being possible with slightly more
confidence in slightly more backed winds at the surface for
locations to the NW of Tulsa. All of this helps to support the
idea that a few supercells may develop initially and may embed
themselves within the line of storms early on before the mode
transitions to become more linear (MCS) with the tornado threat
becoming very limited within the SE moving line. A major limiting
concern when it comes to the tornado threat is the relatively weak
flow expected, especially in the mid levels. Forecast soundings
show winds weakening within the 850 to 700mb levels before
increasing with height (messy hodographs tend to be the result as
seen in the forecast hodographs for this afternoon and evening).
This tends to not bode well for the overall tornado threat, but
all it takes is for a storm to latch onto the right boundary and
move into the right environment for (lack of a better term) crazy
things to happen. The storms closer to the OK/KS border
(especially ones that are more discreet) will be capable of
damaging wind gusts and severe hail. A brief tornado can’t be
ruled out though the threat is low with this activity.

The most likely severe weather threat for tonight will be
damaging wind gusts within the expected line of storms with the
threat existing for much of the area but is most likely from about
I-40 and points northward. One thing to note is the amount of dry
air in the mid levels on the 12Z OUN sounding which also shows
up/hangs on in the forecast soundings for later this afternoon and
evening. This dry air hints at the possibility of this air
descending as a damaging downburst within stronger thunderstorms
this afternoon. Forecast soundings this afternoon and evening
ahead of the line show an inverted V sounding up to around 1km
with steep low level lapse rates of 8.6C/km to 9C/km. This tends
to suggest that downdrafts can accelerate as they descend toward
the surface (especially with dry air in the mid levels) and could
become severe. DCAPE values of 600 to near 900J/kg are expected
with values larger than 750J/kg sufficient and 1000J/kg preferred
for stronger downdraft potential. As a result, damaging wind gusts
of 70mph will be very possible as the line of storms moves south
and southeast across the area. Higher DCAPE values than what this
discussion analyzes at the time of writing would yield a higher
damaging wind threat.

All in all, storms are likely across much of the area this
afternoon, evening, and overnight. Severe weather is most likely
across NE OK and far NW AR where shear and instability will be
maximized during the early evening hours with some uncertainty the
further south you go as instability and shear (to some degree)
both decrease with time into the late evening and overnight hours.

Another factor to be wary of will be the threat for localized
flash flooding. The good news with this system is that it is
expected to be progressive with training storms not really a huge
concern. The problem is the environment that these storms will run
into will be highly saturated and characterized by PWATs in the
1.7 to 2” range which is well within the 90 percentile for the
day/climatology. This threshold is something to look for when
considering the possibility of flash flooding. Rainfall rates with
most storms will likely exceed 1” per hour though the most
intense storms will briefly approach 3” per hour at times which
is likely where problems will arise. NW AR and far E OK look to be
the best candidates for locally heavy to very heavy rainfall
tonight though any one place across E OK and NW AR could see very
heavy rainfall given the tropical-like environment these storms
will move into. Rainfall amounts over 1” will be common across
the area with 3 to 4” possible where the most intense rainfall
cores pass over. These higher totals will likely lead to localized
flash flooding and given this will move in overnight, it is
extremely important to take it easy and to turn around, don’t
drown if you encounter a flooded roadway. Storms are expected to
largely exit the area by late Saturday night into early Sunday
morning. Given the progressive nature of this system, a Flash
Flood Watch will not be issued at this time.

Some showers and a few storms storms may linger/redevelop behind
the cold front Sunday afternoon with peak heating as cooler mid
level heights move into the region with a nearby upper low located
over MO. These popcorn showers and low topped storms will fade as
the sun sets Sunday evening.

Monday and Tuesday will be relatively similar in terms of storm
chances with heat and humidity increasing both days as the upper
level storm system slowly departs the area but not before bringing
us chances for showers and storms across the eastern half of the
area with the higher terrain of NW AR the most likely area to
trigger some showers/storms thanks to localized lift from the
mountains.

A brief break is expected Wednesday before the next storm system
moves in sometime late next week. There is still considerable
uncertainty in regards to timing but the majority of guidance is
signaling another chance for showers and storms either late week
or next weekend.

Snider

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  84  64  88 /  90  30  20  10
FSM   73  87  68  89 /  90  30  20  10
MLC   71  86  64  89 /  80  20  10  10
BVO   67  81  61  87 /  80  30  20  10
FYV   67  81  60  85 / 100  40  20  20
BYV   68  80  62  83 / 100  40  20  20
MKO   69  82  63  87 /  90  30  20  10
MIO   67  79  62  85 /  80  40  20  10
F10   69  84  64  88 /  90  20  10  10
HHW   73  89  68  90 /  80  30  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....21
AVIATION.....69
Hazardous weather outlook, Jul 10, 3:39 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
339 PM CDT Sat Jul 10 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
339 PM CDT Sat Jul 10 2021

...SEVERE STORMS LIKELY THIS AFTERNOON AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far northeast Oklahoma near the Kansas border.
	ONSET...After 5 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma; Northwest and West Central Arkansas.
	ONSET...After 4 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma into far Northwest Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM.

DISCUSSION...

A significant risk of severe weather is forecast across northeast
Oklahoma and northwest Arkansas this afternoon and evening. The
risk decreases across southeast Oklahoma during the overnight
hours. The initial, more discrete storms will pose a large hail
to ping pong ball size and damaging wind threat. There is also a
very low, but non-zero tornado threat with these storms. This
threat will be greatest across far northeast Oklahoma near the
Kansas border. As storms congeal into one or more complexes and
move south, larger pockets of damaging winds to 70 mph will become
the primary severe threat.

One to two inches of rain is expected across northeast Oklahoma
and northwest Arkansas. Isolated areas could pick up 3 to 4
inches locally, which could lead to flooding. The progressive
nature of the storms will limit the overall flood threat, however.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY thru TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Chances for storms will linger into early next week as a slow
moving upper system remains close to the region, though this
activity is not expected to be severe. After a brief break
midweek, thunderstorm chances return to the forecast for the
latter part of the work week.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Special weather statement, Jul 10, 4:24 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
424 PM CDT Sat Jul 10 2021

OKZ054>056-102200-
Osage OK-Nowata OK-Washington OK-
424 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 500 PM CDT...

At 424 PM CDT, a strong thunderstorm was located 3 miles southwest of
Caney, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Copan...                          Wann...
Hulah...                          Wah Sha She State Park...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3700 9572 3678 9578 3691 9618 3700 9615
TIME...MOT...LOC 2124Z 274DEG 19KT 3697 9597

Lacy
Local storm report, Jul 10, 5:10 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     BARTLESVILLE            36.75N 95.98W
07/10/2021  M61 MPH          WASHINGTON         OK   ASOS

&&
Local storm report, Jul 10, 5:18 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     BARTLESVILLE            36.75N 95.98W
07/10/2021  M61 MPH          WASHINGTON         OK   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            BARTLESVILLE.

&&
Special weather statement, Jul 10, 6:24 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
624 PM CDT Sat Jul 10 2021

OKZ059-110000-
Pawnee OK-
624 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAWNEE COUNTY UNTIL
700 PM CDT...

At 624 PM CDT, a strong thunderstorm was located 6 miles northeast of
Morrison, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Pawnee...                         Jennings...
Hallett...                        Maramec...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3644 9695 3634 9657 3632 9657 3630 9655
      3630 9652 3632 9649 3632 9648 3616 9656
      3616 9679 3617 9682 3624 9682 3625 9684
      3625 9692 3633 9693 3633 9701
TIME...MOT...LOC 2324Z 293DEG 27KT 3633 9691

Lacy
Local storm report, Jul 10, 6:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     1 NW ADAIR              36.45N 95.29W
07/10/2021                   MAYES              OK   EMERGENCY MNGR

            POWER POLE SNAPPED.

&&
Special weather statement, Jul 10, 6:40 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
640 PM CDT Sat Jul 10 2021

OKZ054-055-059>061-064-067-110030-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
Wagoner OK-
640 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHWESTERN CREEK...SOUTHWESTERN WASHINGTON...
NORTHWESTERN WAGONER...PAWNEE AND NORTHERN TULSA COUNTIES UNTIL 730
PM CDT...

At 640 PM CDT, strong thunderstorms were located along a line
extending from near Vera to 2 miles northeast of Blackburn to 4 miles
northeast of Glencoe. Movement was southeast at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Pawnee...
Owasso...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Hominy...
Cleveland...                      Mannford...
Drumright...                      Inola...
Sperry...                         Oilton...
Jennings...                       Avant...
Westport...                       Vera...

This includes Interstate 44 between mile markers 227 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

LAT...LON 3648 9667 3649 9588 3618 9544 3615 9544
      3609 9612 3590 9659 3593 9662 3616 9662
      3616 9682 3624 9682 3625 9692 3633 9693
      3633 9701
TIME...MOT...LOC 2340Z 310DEG 28KT 3644 9591 3640 9658 3628 9689

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:00 AM CDTSpecial Weather StatementTSADelaware30 min
Jul 10, 4:14 PM CDTSevere Thunderstorm WarningTSAOsage46 min
Jul 10, 4:24 PM CDTSpecial Weather StatementTSAWashington36 min
Jul 10, 4:43 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington47 min
Jul 10, 5:09 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington51 min
Jul 10, 5:16 PM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Jul 10, 5:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington48 min
Jul 10, 5:41 PM CDTFlash Flood WarningTSANowata, Osage, Washington3 hr
Jul 10, 5:49 PM CDTSevere Thunderstorm WarningTSAMayes, Nowata, Rogers41 min
Jul 10, 5:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Jul 10, 6:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington39 min
Jul 10, 6:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner41 min
Jul 10, 6:24 PM CDTSpecial Weather StatementTSAPawnee36 min
Jul 10, 6:34 PM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Rogers, Tulsa, Washington3 hr
Jul 10, 6:40 PM CDTSpecial Weather StatementTSAPawnee, Tulsa50 min
Jul 10, 6:43 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.